| Model Number |
MMT-523RNAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer was reported via phone call that, there were crack on her pump at the reservoir the reservoir is secure but it does not click into place.The blood glucose was unknown at the time of the incident.Troubleshooting determined that, the insulin pump should be replaced.The customer advised to discontinue use of the pump and revert to a back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform the displacement test due to completely broken reservoir tube lip.Device had missing reservoir tube o-ring.